Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 239, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 29, 2017, 3:27 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2017, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 29, 2017, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 57 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:20 PM EDT | TSTM WND GST 49 | 3 Nne St. Augustine, FL | MESONET STATION MEASURED A THUNDERSTORM WIND GUST OF 49 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1902 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417
WUUS52 KJAX 291927
SVRJAX
FLC019-031-109-292015-
/O.NEW.KJAX.SV.W.0239.170729T1927Z-170729T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
327 PM EDT SAT JUL 29 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Central St. Johns County in northeastern Florida...
Northeastern Clay County in northeastern Florida...
Southeastern Duval County in northeastern Florida...
* Until 415 PM EDT
* At 327 PM EDT, a severe thunderstorm was located near Green Cove
Springs, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Saint Augustine, Green Cove Springs, Fruit Cove, World Golf
Village, Saint Augustine Beach, Sawgrass, Fleming Island, Nocatee,
Durbin and Vilano Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2984 8186 3009 8187 3021 8133 3009 8129
2985 8125
TIME...MOT...LOC 1927Z 261DEG 26KT 3001 8179
HAIL...<.75IN
WIND...60MPH
$$
STRUBLE2 follow-up statements
927
WWUS52 KJAX 291937
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
337 PM EDT SAT JUL 29 2017
FLC019-031-109-292015-
/O.CON.KJAX.SV.W.0239.000000T0000Z-170729T2015Z/
St. Johns FL-Clay FL-Duval FL-
337 PM EDT SAT JUL 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL ST. JOHNS...NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL
COUNTIES...
At 337 PM EDT, a severe thunderstorm was located over Green Cove
Springs, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Saint Augustine, Green Cove Springs, Fruit Cove, World Golf Village,
Saint Augustine Beach, Sawgrass, Nocatee, Durbin, Vilano Beach and
Switzerland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2985 8125 2985 8176 3005 8180 3021 8133
3009 8129
TIME...MOT...LOC 1937Z 265DEG 30KT 3000 8167
HAIL...<.75IN
WIND...60MPH
$$
STRUBLE303
WWUS52 KJAX 291953
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
353 PM EDT SAT JUL 29 2017
FLC019-292003-
/O.CAN.KJAX.SV.W.0239.000000T0000Z-170729T2015Z/
Clay FL-
353 PM EDT SAT JUL 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2985 8125 2987 8159 3010 8157 3021 8133
3009 8129
TIME...MOT...LOC 1953Z 264DEG 31KT 3001 8148
$$
FLC031-109-292015-
/O.CON.KJAX.SV.W.0239.000000T0000Z-170729T2015Z/
St. Johns FL-Duval FL-
353 PM EDT SAT JUL 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES...
At 353 PM EDT, a severe thunderstorm was located over World Golf
Village, or 10 miles southeast of Fruit Cove, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Saint Augustine, World Golf Village, Saint Augustine Beach, Nocatee,
Durbin, Vilano Beach, Palm Valley, South Ponte Vedra, Guana River
State Park and Sawgrass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2985 8125 2987 8159 3010 8157 3021 8133
3009 8129
TIME...MOT...LOC 1953Z 264DEG 31KT 3001 8148
HAIL...<.75IN
WIND...60MPH
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:00 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 29, 3:00 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 300 PM EDT Sat Jul 29 2017 ...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH SUNDAY... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .NEAR TERM... Tonight...Sfc features tonight will include the cold front over southern Carolinas to central GA to south central MS. Ahead of the front...deep layer moisture with PWATS in excess of 2 inches combined with digging shortwave trough will lead to rounds of showers and storms. Some of this activity will produce gusty winds and potential local flooding issues as it progresses east to southeast. 12 hr accumulations of NAM and GFS showing locations receiving 1-2 inches...possibly a bit higher but where this falls is still questionable. The focus of heavier precip will gradually shift southward overnight...as the front slides southward into to near the FL/GA state line by 12z Sun. It's possible the heavier shower and storm activity will be south of the FL /GA state line after about 4 AM. Sunday...Frontal boundary looks to be near the FL /GA state line around 12z with moist plume along and ahead of the feature. Good low level convergence and weak areas of low pressure along the front will aid in elevated rain chances. Have mentioned locally heavy rain the forecast along with gusty winds. Could see localized amounts of 2-4 inches in a few places but still is under flash flood guidance. Front and cool advection north of feature will lead to lower high temps than prior days with highs in the mid/upper 80s...with even some lower 80s possible. Winds along the coast mainly north of JAX may be breezy due pinched gradient. .SHORT TERM.../SUNDAY NIGHT THROUGH TUESDAY/... Models diverge somewhat in this period with regard to how far South the cold front pushes, but are coming more into agreement with a slower system. The NAM/GFS and ECMWF develop waves on the front which slow it. With a slower progression, front will move into NE FL Sunday night, then stall due to the waves along it Monday. Expect this boundary to still slide just to the South Monday night into Tuesday. Night time temperatures will be a little below normal this period, with near normal in NE FL. Day time readings will be below normal this period. Sunshine will keep SE GA near normal Monday into Tuesday, despite cooler and drier airmass advecting South. Due to cloud and precipitation coverage NE FL will trend below normal this period. && .LONG TERM.../TUESDAY NIGHT THROUGH SATURDAY/... Boundary is expected to lift back North across central portion of the forecast area Tuesday night through Thursday, and gradually weaken. This will lead to a period with above normal precipitation chances and below normal temperatures. Ridging will build to the East/Southeast late in the week as another cold front approaches from the North. At this point it looks like this front will remain to the North through Saturday. Temperatures will trend near to slightly below normal late in the week. && .AVIATION... Prevailing VFR conditions expected to prevail but scattered to numerous showers are expected through the TAF period. CIG and VSBY restrictions down to IFR and potentially lower are expected with this activity given the deep layer moisture. Gusty winds can be expected in and near the showers and storms. Winds will shift from west to southwest today....then to north to northeast on Sunday but generally with lower wind speeds expected. && .MARINE...South-southwest winds will continue through the night then expected frontal boundary will push into our waters early Sunday morning by 10z over southeast GA waters. then slipping into northeast FL waters around 12z/13z. Initial surge of northeast to north winds may top 15-20 kt and gusty then lay down by late aftn and evening...so winds may need to eventually increase further for the forecast on Sunday. Waves of heavy rainfall will develop along and near the front, while onshore and drier flow will impact the waters just north of the frontal zone. The front will settle farther south across the FL peninsula late Sun into Mon as high pressure builds north of the region with onshore flow persisting over the local waters through Wed. Rip Currents: Low risk continue today. A moderate risk expected for at least the SE GA coast on Sunday due to increasing northeast to north winds. An elevated risk of rip currents is likely early next week due to persistent onshore flow. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 87 69 88 / 50 20 10 10 SSI 75 83 75 84 / 70 60 10 20 JAX 75 84 73 86 / 90 90 30 30 SGJ 76 83 74 86 / 60 80 40 50 GNV 76 85 72 87 / 70 80 30 60 OCF 76 85 73 86 / 60 80 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Shashy/Struble/McGinnis
Hazardous weather outlook, Jul 29, 12:30 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 1230 PM EDT Sat Jul 29 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-301100- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 1230 PM EDT Sat Jul 29 2017 ...LOCALLY HEAVY RAINFALL POTENTIAL THIS WEEKEND... ...ISOLATED SEVERE STORM POSSIBLE THIS AFTERNOON AND EVENING... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Rest of Today and Tonight... Showers and thunderstorms will develop across the area today ahead of an approaching cold front. Showers and Thunderstorms will increase in coverage across northeast Florida through the afternoon, and across southeast Georgia where waves of locally heavy rainfall will be possible. A few strong to severe storms capable of strong gusty winds will be possible. Storm motion will be toward the east at about 20 to 25 mph. Elevated chances of showers and thunderstorms expected through the night as the frontal boundary shifts southward toward north Florida. The potential for heavy rainfall will increase along the Atlantic coast after midnight, as well as across the Suwannee River Valley. Isolated thunderstorms will also be possible. Heat index values will range from 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... A front will stall over central Florida by late Sunday and through early next week, with numerous thunderstorms expected each day for all of north central Florida and most of northeast Florida. Flooding is expected to become a primary hazard early next week as several rounds of strong thunderstorms potentially impact north central and northeast Florida. The frontal boundary will begin to move slowly northward towards midweek, with numerous thunderstorms expected to expand into southeast Georgia by Thursday. An elevated rip current risk is possible along the coast early next week due to increased onshore flow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed at this time. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, Jul 29, 2:19 PM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Jacksonville FL 219 PM EDT SAT JUL 29 2017 FLZ020>022-291900- Columbia FL-Hamilton FL-Suwannee FL- 219 PM EDT SAT JUL 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE...NORTHERN COLUMBIA AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 300 PM EDT... At 219 PM EDT, Doppler radar was tracking a strong thunderstorm over Suwannee Springs, moving east at 25 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Live Oak, White Springs, Suwannee Springs, Belmont and Suwannee Valley. LAT...LON 3026 8303 3044 8307 3056 8257 3029 8252 TIME...MOT...LOC 1819Z 259DEG 22KT 3036 8297 HESS
Special weather statement, Jul 29, 2:21 PM EDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Jacksonville FL 221 PM EDT SAT JUL 29 2017 FLZ031-032-036-037-291900- Putnam FL-Alachua FL-Bradford FL-Clay FL- 221 PM EDT SAT JUL 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALACHUA...SOUTHERN BRADFORD...NORTHWESTERN PUTNAM AND SOUTHWESTERN CLAY COUNTIES UNTIL 300 PM EDT... At 221 PM EDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Alachua, or 9 miles southeast of Worthington Spring, moving east at 25 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor wind damage. Locations impacted include... Starke, Keystone Heights, Melrose, Lake Geneva, Camp Blanding, Kingsley, Orange Heights, Sampson, Waldo and Hampton. LAT...LON 2972 8243 2990 8244 3003 8193 2968 8190 TIME...MOT...LOC 1821Z 268DEG 24KT 2981 8236 HESS
Special weather statement, Jul 29, 2:41 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
241 PM EDT SAT JUL 29 2017
FLZ037-038-291930-
Putnam FL-Flagler FL-
241 PM EDT SAT JUL 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER AND SOUTHEASTERN PUTNAM
COUNTIES UNTIL 330 PM EDT...
At 241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or near Pierson, moving east at 45 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Palm Coast, Flagler Beach, Bunnell, Crescent City, Beverly Beach,
Espanola and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
2926 8115 2926 8141 2940 8142 2938 8145
2933 8165 2939 8168 2960 8115 2956 8111
2952 8110
TIME...MOT...LOC 1841Z 258DEG 39KT 2930 8154
STRUBLESpecial weather statement, Jul 29, 2:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
255 PM EDT SAT JUL 29 2017
FLZ024-124-GAZ136-150>154-164>166-292000-
Inland Nassau FL-Coastal Nassau FL-Pierce GA-Ware GA-Inland Glynn GA-
Inland Camden GA-Coastal Glynn GA-Brantley GA-Charlton GA-
Coastal Camden GA-Wayne GA-
255 PM EDT SAT JUL 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...CAMDEN...GLYNN...
SOUTHEASTERN PIERCE...BRANTLEY...SOUTHEASTERN WARE...WAYNE AND
CHARLTON COUNTIES UNTIL 400 PM EDT...
At 255 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Jesup to 11 miles south of Stephen Foster State
Park. Movement was east at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Fernandina Beach,
Jesup, Hilliard, Folkston, Woodbine and Nahunta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3119 8125 3110 8137 3079 8142 3056 8139
3058 8156 3058 8161 3057 8166 3060 8242
3172 8190 3158 8170 3148 8162 3143 8161
3136 8152 3133 8144 3128 8139 3129 8139
3131 8134 3128 8132 3127 8122
TIME...MOT...LOC 1855Z 290DEG 31KT 3160 8189 3065 8231
HESSSpecial weather statement, Jul 29, 3:01 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
301 PM EDT SAT JUL 29 2017
GAZ150>152-164-291945-
Pierce GA-Ware GA-Brantley GA-Charlton GA-
301 PM EDT SAT JUL 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIERCE...WESTERN
BRANTLEY...CENTRAL WARE AND NORTHWESTERN CHARLTON COUNTIES UNTIL 345
PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
Manor, or near Argyle, moving east at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Waycross, Blackshear, Patterson, Offerman, Boggy Bay, Jamestown,
Pebble Hill, Manor, Braganza and Fort Mudge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3141 8206 3137 8204 3136 8201 3091 8221
3098 8253 3100 8255 3102 8259 3109 8263
3120 8266 3146 8205
TIME...MOT...LOC 1901Z 252DEG 30KT 3111 8255
HESSSpecial weather statement, Jul 29, 3:03 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 PM EDT SAT JUL 29 2017
FLZ023-025-031>033-037-125-291945-
Inland Duval FL-St. Johns FL-Baker FL-Putnam FL-Bradford FL-Clay FL-
Coastal Duval FL-
303 PM EDT SAT JUL 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADFORD...ST.
JOHNS...NORTH CENTRAL PUTNAM...SOUTHEASTERN BAKER...CLAY AND SOUTHERN
DUVAL COUNTIES UNTIL 345 PM EDT...
At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near
Camp Blanding, or near Middleburg, moving east at 55 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Saint Augustine, Orange Park, Green Cove Springs, Keystone Heights,
Unf, Mandarin, Fruit Cove, Middleburg, Ponte Vedra Beach and Neptune
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2979 8203 3016 8209 3036 8136 3024 8134
2984 8121
TIME...MOT...LOC 1903Z 258DEG 49KT 3001 8195
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 12:54 PM EDT | Special Marine Warning | JAX | 66 min | |
| Jul 29, 1:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 12 min |
| Jul 29, 1:10 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Jul 29, 1:33 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jul 29, 2:19 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jul 29, 2:21 PM EDT | Special Weather Statement | JAX | Bradford | 39 min |
| Jul 29, 2:41 PM EDT | Special Weather Statement | JAX | Flagler | 49 min |
| Jul 29, 2:55 PM EDT | Special Weather Statement | JAX | Nassau | 65 min |
| Jul 29, 2:57 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 29, 3:03 PM EDT | Special Weather Statement | JAX | Clay, Saint Johns | 42 min |
| Jul 29, 3:07 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jul 29, 3:23 PM EDT | Special Marine Warning | JAX | 67 min | |
| Jul 29, 3:30 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 45 min |
| Jul 29, 3:44 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 29, 3:46 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jul 29, 3:47 PM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| Jul 29, 4:04 PM EDT | Tornado Warning | JAX | Saint Johns | 13 min |
| Jul 29, 4:10 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jul 29, 4:29 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jul 29, 4:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jul 29, 4:39 PM EDT | Special Weather Statement | JAX | Duval | 21 min |
| Jul 29, 4:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jul 29, 4:49 PM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| Jul 29, 4:53 PM EDT | Special Marine Warning | JAX | 67 min | |
| Jul 29, 4:55 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 50 min |
| Jul 29, 5:12 PM EDT | Special Marine Warning | JAX | 93 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.